# SDR YENA2022041300367

- Difficulty date: April 11, 2022
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N907JB
- Make and model: Airbus A321-231
- Aircraft serial: 05865
- Aircraft time: 30,816 hours, 9,861 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#924, STI-BOS. 'AFT STARBOARD SIDE EXIT LT COVER MISSING ON LOWER LEFT SIDE OF CABIN DOOR; ROBBED EXIT LENS COVER FROM N579JB AND INSTALLED R-4 DOOR. OK FOR SERVICE.'
